Is it ok to steal alternative tablets alongside conventional prescription?


I am being treated for severe hayfever and am on Piriton, Beconase and eye drops, but my obverse still swells up occassionaly, my nose still get blocked up and I sneeze a lot. I be told New Era do a natural hayfever pills or get a homeopathic one. Is it ok to combine adjectives of these or should I just do one or the other? I am currently doing a diary to see if it's food or something that triggers this sour. I am allergic to grass and mould spores but it has be getting worse in the second few months.

Answer:
You can take colloquial remedies alongside medication. Just don't take them together at the fundamentally same time (especially if you're considering taking homeopathic remedies).
If the current medication does not help you, next you should consider changing it however fairly than just tally onto it.
Only taking a natural remedy at this point surrounded by time when you're presenting with fully helpful symptoms will probably only increase the symptoms initially since you're stopping the medication which necessarily supresses your immune response. Natural remedies do take time to see in but are better tolerated by your body and won't show as copious side effecfts.
Get advise also from your pharmacist / GP to see what other medication they might recommend and check out side effects.

Consider Health Kinesiology treatments to get rid of your allergies.
I would check near your GP first, better safe than sorry, my wife is on pescription drugs for Rheumatoid arthritis and take natural products too near no adverse effects but she did check with her GP.
I would check next to your pharmacist or GP. I know that some medicines do interact beside conventional remedies e.g Johns Wort and anti-depressants so I wouldn't chance it until I get some advice.
Check next to you're GP first to see if it is safe...motive if not, they will clash and hold nasty effects on you.
other consider drug interaction before taking a medication. explicitly, the effect of one drug may be affected (either positively or negatively) by another substance (food or drug). you could check the product insert of your drug or you may ask your pharmacist or doctor.
as for your hayfever, I suggest that you run to a specialist, an allergy doctor, as your allergy might lead to something more serious.
Get all right soon!
You should not mix pharmaceutical drugs with anything else as they can counter with respectively other. You can buy books which cover the interactions of pharmaceutical drugs and herbal remedies, supplements etc It is unlikely that your GP will have sufficient knowlede of complementary remedies to be capable of advise you.
The problem would be that while taking two medication, you would not know which one was cause any improvement or deterioration. The diary you are keeping (excellent idea) would fundamentally become useless, if you guess about it. You're symptoms nouns awful - poor you - I can see why you're tempted to pinch anything going, but give the Piriton a karma.

There's a wonderful book by Dr Richard Mackarness about allergies- probably out of print very soon. He's the one who started the food diary idea. He suggests you start sour with one food, and leisurely introduce other foods one by one, so you know immediately when you introduce a untried food, if it's the one to blame. Have been trying to bring back my husband to do this for years, but nope. He'd rather sneeze and suffer. Good Luck
Mixing homeopathic drugs beside pharmacutical drugs is never a good notion. They can interact, and will probably give you more strength problems than when you started. I would either do one or the other. Have you asked your gp more or less this hayfever/allergic reaction? I know some hospitals hold like allergy clinics, my mum be supposed to be referred to one after having an allergic sensitivity. Apparently they do all sorts of test to see what you are actually allergic to, and possibly they will be able to treat your problem.
Don't mix herbal next to conventional medicine - but homoeopathy is fine!! If anything, it's the conventional drugs that blight the homoeopathy & the results rather than the other approach round!! If you are going to take homoeopathy, it will be adequate on its own if you can get the right remedy. Treating yourself is nigh on impossible so if you are within the UK call the Homeopathic Helpline on 09065 343404 - overt 9am to midnight every day. They can push for you as to what to take. Alternatively, travel to a homoeopathic practitioner - go to www.homeopathy-soh.org to find a local homeopath. I treat hayfever from February to November immediately that the weather has changed so much & none of my patients have need of to take anything else.
It wont fashion any difference since there is no energizing advantage contained by adding the New Era. All it routine is that you pay twice and give support to buy a bigger car for both a drug company executive AND a charlatan.
NOT ALWAYS.

Herbs can be POWERFUL medicine-- and at hand HAVE been several cases of bad interactions.

Find out exactly which herb you want to take and consequently Google around to find out about Interactions between Herbs and Medications

Best of luck-- hope you seize well soon
I am an alternative medicinal shrink and an ex nurse and I can you that it is usually OK to take herbal medication with orthodox ones but you must report to your Dr you are taking or are going to take them. i hold many cures for this ailment. Don't bother beside a homoeopath, go to a herbalist, within is a big difference between the two. There is a lot of controversy give or take a few homoeopaths lately and i must say I agree beside them

gloriashealth@btinternet.com


  • Can somebody let somebody know me where on earth to find this manner of pills it's call (Gillan's) or (Pimpernel-Anise)?
  • Why do I obtain headache so regularly?
  • Wanna carry on form, a short time ago quit smoking!?
  • How much is one 20 mg Oxycotton pill worth (in US dollars)?
  • Immune system?
  • What is the best aromatherapy grease?


  • Alternative Medicine




    Copyright (C) 2007-2009 AnQnA.com All Rights reserved.     Contact us